It is currently Sat Feb 24, 2018 3:59 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
 Post subject: On the hour, every hour
PostPosted: Tue Oct 10, 2017 3:07 pm 
Offline
Average Poster
Average Poster

Joined: Tue Oct 10, 2017 10:48 am
Posts: 13
Every night it’s yhe same thing. I ty to go to bed around nine. Nod I a don out until about 1:00 . Than I finally fall asleep. Have ptsd so my dreams are already messed up but subs just ad to that craziness.

So what can I do for this. I wake up atleast once every hour. I go smoke a cig then I nod back off. Almost like being on a nasty pain pill. I don’t have cravings which is good but my sleep life sucks. What can I do for this. My current meds are.


Gabapentin.
Remeron
Risperdal
800 mg ibuprofen.
. 25 x day of klonopin.

I have to get this under control.

The Remeron used to give me a a good nights rest. Now I just stay awake nodding in and out. The two tech is so frustrating and my dreams suck. I’m also on 6 mg of prazosin for the nightmares but I see no relief.

So folks who are experienced in the med. what can I do to ease these side effects?


Top
 Profile  
 
PostPosted: Tue Oct 10, 2017 3:09 pm 
Offline
Average Poster
Average Poster

Joined: Tue Oct 10, 2017 10:48 am
Posts: 13
Also sorry for the chicken scratch. My iPad is slower than my typing.


Top
 Profile  
 
PostPosted: Wed Oct 11, 2017 2:10 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Sun Feb 03, 2013 5:56 pm
Posts: 40
Location: Western Area
Not having PTSD is probably the reason you're not getting any responses. I don't suffer from it and I'm sorry you have to deal with it. My best friend is a retired peace officer and has the same trouble sleeping. He refuses to take any drug whatsoever so no help there.

All I can say is try to find a doctor who specializes in your disorder. You may need a different mix of drugs or none at all. Who am I to say? It just sucks reading your story.

Keep searching. Maybe you'll get lucky and find the right physician to help you.

_________________
If there is no struggle, there is no progress.
Frederick Douglass


Top
 Profile  
 
PostPosted: Thu Oct 19, 2017 4:59 pm 
Offline
Super Poster
Super Poster

Joined: Fri Jul 24, 2009 10:45 pm
Posts: 138
A few observations. I don't know how wise it is to smoke cigarettes every hour during the night. I suggest that you do some research on sleep hygiene. If you can't get any relief after implementing sleep hygiene suggestions perhaps consult a sleep medicine clinic or sleep center. Welcome to the forum and best of luck in finding a resolution to your frustrating sleep issues.


Top
 Profile  
 
PostPosted: Fri Oct 20, 2017 1:00 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2800
Location: Southwest
JD has a point. Nicotine is a stimulant last time I checked. Try the warm milk instead. That always worked for me.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
PostPosted: Tue Oct 24, 2017 12:54 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1516
Buprenorphine allows for full tolerance, which minimizes side effects. People sometimes get the classic opioid symptoms-- mostly hot flashes, sweats, and constipation-- but few other side effects.

I don't know what your tolerance was like before buprenorphine, and how long you've been taking the medication, but buprenorphine anchors tolerance to a relatively low level. If a person is using 100 mg of oxycodone or a gram of heroin per day or more, and goes on buprenorphine, that person will have low-level withdrawal for a month or two caused by 'tolerance mismatch'. The symptoms are so mild that people usually don't recognize them and doctors don't discuss them, but they can include mild insomnia. After a month or two, tolerance adjusts to the new level of receptor stimulation.

But the comments about sleep hygiene and nicotine are spot-on... and the interactions between your psychotropic meds are going to be unpredictable and hard to sort out. One thing to remember with Remeron-- it is more sedating in LOWER doses, and activating in higher doses. I'd recommend sorting through the meds and finding a better combination- e.g. maybe Seroquel can replace risperidone.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group